# SDR MASA200601304

- Difficulty date: May 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 8,696 hours, 5,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7296 ORD - GLD UNSAFE CAUTION.  CONTRACT MX PERFORMED OP'S CHECKS OF SPOILERS AND RADIO ALTIMETER.  NO DEFECTS NOTED.
